# SDR 02FDEA00529

- Difficulty date: July 29, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARAC2217407
- Part serial: 2844H
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-CHECK R/OUTBD FLAP CARRIAGE SUPPORT FITTING CRACKED APPROX 80 PERCENT OF FITTING.  THIS IS SECOND CRACK FOUND IN THIS AREA.
